Alert archive / New Jersey / Special Marine Warnings in 2018
Special Marine Warning 97, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 18, 2018, 9:23 PM EDT. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2018, 9:23 PM EDT (01:23 UTC)
- Expired
- Aug 18, 2018, 11:00 PM EDT
- In force
- 97 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 41 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1988 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
024
WHUS51 KPHI 190123
SMWPHI
ANZ430-431-190300-
/O.NEW.KPHI.MA.W.0097.180819T0123Z-180819T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
923 PM EDT SAT AUG 18 2018
The National Weather Service in Mount Holly NJ has issued a
* Special Marine Warning for...
Delaware Bay...
* Until 1100 PM EDT.
* At 923 PM EDT, a strong thunderstorm was located 10 nm northwest of
Bowers Beach, moving east at 20 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* The strong thunderstorm will be near...
Bowers Beach around 955 PM EDT.
Cross Ledge Light around 1010 PM EDT.
Miah Maull Light around 1020 PM EDT.
Fourteen Foot Bank Light and Fortesque Beach around 1025 PM EDT.
Brandywine Shoal Light around 1035 PM EDT.
East Point around 1045 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
&&
LAT...LON 3924 7558 3927 7547 3930 7549 3933 7538
3930 7517 3927 7520 3922 7514 3923 7505
3927 7498 3921 7500 3918 7489 3915 7486
3893 7496 3891 7531 3895 7538 3897 7534
3901 7535 3904 7543 3918 7542 3923 7549
TIME...MOT...LOC 0123Z 271DEG 19KT 3914 7560
HAIL...0.00IN
WIND...>34KTS
$$
JRK1 follow-up statement
061
FZUS71 KPHI 190258
MWSPHI
Marine Weather Statement
National Weather Service Mount Holly NJ
1058 PM EDT SAT AUG 18 2018
ANZ430-431-190308-
/O.EXP.KPHI.MA.W.0097.000000T0000Z-180819T0300Z/
1058 PM EDT SAT AUG 18 2018
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 1100 PM EDT...
The affected areas were...
Delaware Bay waters north of East Point NJ to Slaughter Beach DE...
Delaware Bay waters south of East Point NJ to Slaughter Beach DE...
The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.
LAT...LON 3924 7558 3927 7547 3930 7549 3933 7538
3930 7517 3927 7520 3922 7514 3923 7505
3927 7498 3921 7500 3918 7489 3915 7486
3893 7496 3891 7531 3895 7538 3897 7534
3901 7535 3904 7543 3918 7542 3923 7549
TIME...MOT...LOC 0258Z 271DEG 19KT 3913 7496
$$
MPSWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 18, 9:14 PM EDT, 9 minutes earlier.
Area forecast discussion, Aug 18, 9:14 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
914 PM EDT Sat Aug 18 2018
.SYNOPSIS...
A cold front will continue to slowly progress south through the
region overnight before stalling tomorrow. A few waves of low
pressure will move along the stalled front through Monday. The
stalled front will lift northward as a warm front on Tuesday,
followed by a cold front on Wednesday. High pressure will build in
from the west from Thursday through the end of the week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Much of the previous flash flood watch has been cancelled. The
portions of NJ which remain in the watch (until midnight) still
have some threat of excessive rains. Radar echos have increased
in these areas and also areas south of the watch in the past
hour. The non-watch areas may still have some heavier showers,
but it is expected not to cause issues since the flash flood
guidance in these areas is greater than in other areas.
The cold front has progressed into central PA and NJ as of the
mid-evening hours. It should continue southward overnight and
then stall just south of our area. Showers and a few tstms will
accompany the front overnight.
Few changes were made to low temperatures. A few tweaks were
made to the hourly readings however. Patchy fog was added to the
grids in many areas.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
Cooler weather is in store for Sunday as we develop a decent
easterly flow across the region. With extensive low clouds in place,
it will be a mostly dreary kind of day with chances for showers to
occur throughout the day. Temperatures will struggle to reach into
the 80s across much of the area as the easterly flow wins out.
The cold front will remain stalled to our south. A strong mid level
shortwave will rotate through the region on Sunday. While we won't
destabilize much due to the amount of clouds across the region, we
will still remain pretty wet with PWATs remaining around 2 inches.
Even with the lack of surface instability, the proximity to the
front and the shortwave moving through will provide some lift and
may allow for some thunderstorms to develop. Only expect isolated to
scattered convection to develop through Sunday afternoon.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Summary...Compared to the last few weeks, the next week looks rather
tranquil. The one exception is Tuesday and Wednesday when a warm
front followed by a cold front could bring widespread thunderstorms
to our region. Beyond Wednesday, it looks like the region will be
mostly dry through the rest of the week.
Details:
Sunday night and Monday...Lingering showers and thunderstorms
are possible in the vicinity of the stalled front (mostly
confined to Delmarva and far S NJ) Sunday night before a surface
high builds further southwest.
Tuesday...Warm front lifts north through the region. The main
mid and upper level short wave trough should remain well west of
the region. Consequently, the main focus for any showers and
thunderstorms in our area will be over PA. Precipitable water
values are expected to inch above 2 inches once again which
could lead to an increased threat for flooding. However, storm
motions are expected to be moderate, and it is uncertain how
widespread precipitation will be.
Wednesday...Cold front is expected to sweep through the region
during the day. The associated low will be propagating from the
Great Lakes into Maine through the day. Thus, the best synoptic
scale forcing will remain to the north of the region. There will
still be enough forcing along the front for a round of showers
and thunderstorms with and just ahead of the front. At this
point, severe and flooding threat appears limited with this
event as the event should be fast enough to preclude a flooding
threat and instability looks to be limited.
Thursday through Saturday...The biggest difference from the
previous forecast is that the models trended further south and
east with how far the cold front will get before stalling.
Consequently, the region should be dry through this whole
period. Not only that, but with dry and cold air advection, we
will see temperatures near or slightly below normal (with highs
generally in the 70s and 80s), and heat index values will likely
not be significantly higher than the air temperature. It will be
quite a change from the past week.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Overnight...Mostly VFR conditions are expected behind the cold
front and once showers and thunderstorms have come to an end.
Ceilings will start to lower becoming MVFR, possibly IFR, by
early morning. Winds turn more to the northwest then north
before becoming light overnight. The light overnight winds will
help to contribute to fog development overnight.
Sunday...MVFR/IFR conditions expected through much of Sunday.
Easterly flow around 5 to 10 knots with gusts up to 20 knots
possible. A chance for more showers through the day with isolated
thunderstorms possible, mainly from KPHL and south. Winds will start
off light out of the northeast before turning more to the east
through the day.
Outlook...
Sunday night and Monday...Mostly VFR conditions are expected. There
is a slight chance for showers and thunderstorms Sunday night, which
could result in temporary visibility and ceiling restrictions.
Moderate confidence.
Tuesday and Wednesday...Periods of MVFR or lower conditions possible
in showers and thunderstorms. Expect a wind shift to southeasterly
late in the day on Tuesday with a warm front, and an abrupt shift to
northwesterly winds on Wednesday with a cold front. Gusts to near 20
KT are possible on Wednesday. Low confidence on the timing of lower
conditions or thunderstorms, but moderate confidence on other
aspects of the forecast.
Thursday...VFR conditions expected with light northwesterly winds.
High confidence.
&&
.MARINE...
Tonight...Sub-Small Craft Advisory conditions are expected to
continue across the area waters through tonight. South to southwest
winds around 10 knots will turn to the west then northwest 10 to 15
knots with gust up to 20 knots behind a cold frontal passage late
tonight. Winds will start to turn to the north and east towards
Sunday morning across the northern waters. A chance for showers and
thunderstorms tonight will produce locally higher winds and waves.
Sunday...Northeast winds will start to pick up to around 10 to 15
knots by daybreak across the northern New Jersey waters with gusts
of 25 knots by early afternoon. Seas will also be on the rise and
are expected to reach 5 feet Sunday morning. We have issued a Small
Craft Advisory for the 2 northern New Jersey coastal water zones for
Sunday.
The Delaware Bay and coastal waters from Little Egg inlet south to
Fenwick Island are expected to remain below Small Craft Advisory
Criteria.
A chance for showers and thunderstorms will produce locally higher
winds and waves.
Outlook...
Sunday night into Monday...SCA conditions on the northern coastal
waters are likely to continue through much of the night Sunday night
and possibly linger into Monday morning before winds and seas
subside. On the rest of the waters, conditions are likely to stay
just below SCA criteria.
Tuesday through Thursday...Seas may approach 5 feet on the coastal
waters on Wednesday, and wind gusts to 20 KT are possible Tuesday
and Wednesday afternoons, but conditions are likely to stay below
SCA criteria through this period.
Rip Currents...
A low risk for the formation of dangerous rip currents is expected
to continue through Sunday. However, lightning will be a concern
through the early overnight and again Sunday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ016>020-
026-027.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 6 AM Sunday to 6 AM EDT Monday for
ANZ450-451.
&&
Synopsis...Johnson
Near Term...Meola/O'Hara
Short Term...Meola
Long Term...Johnson
Aviation...Johnson/Meola/O'Hara
Marine...Johnson/Meola/O'HaraHazardous weather outlook, Aug 18, 9:06 PM EDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 906 PM EDT Sat Aug 18 2018 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>015-021>025- PAZ054-055-060>062-070-071-101>106-200115- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Carbon- Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 906 PM EDT Sat Aug 18 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ016>020-026-027-200115- Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington- 906 PM EDT Sat Aug 18 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-200115- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 906 PM EDT Sat Aug 18 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 18, 4:33 PM EDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
433 PM EDT SAT AUG 18 2018
DEZ001-NJZ016>018-PAZ070-071-182115-
New Castle-Salem-Camden-Gloucester-Delaware-Philadelphia-
433 PM EDT SAT AUG 18 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN NEW CASTLE...
NORTHERN SALEM...NORTHWESTERN CAMDEN...GLOUCESTER...SOUTHWESTERN
PHILADELPHIA AND DELAWARE COUNTIES...
At 432 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Lima to near Arden. Movement was east at
30 mph.
Winds up to 45 mph are possible with these storms.
These storms will be near...
Chester, Nether Providence Township and Broomall around 440 PM
EDT.
Swarthmore, Swedesboro and Beckett around 445 PM EDT.
Folcroft, Drexel Hill, Gibbstown and Philadelphia International
Arpt around 450 PM EDT.
Yeadon, Paulsboro, East Lansdowne, Darby Township, Philadelphia
International Airport, Tinicum Township and Morris Park around 455
PM EDT.
West Deptford, National Park, South Philadelphia and Mullica Hill
around 500 PM EDT.
Deptford, Woodbury, Woodbury Heights and Center City around 505 PM
EDT.
Glassboro, Bellmawr, Pitman, Westville, Brooklawn, Ben Franklin
Bridge and Kensington around 510 PM EDT.
Camden, Gloucester City, Cherry Hill, Lindenwold, Palmyra,
Magnolia, Audubon Park, Turnersville, Golden Triangle and Ashland
around 515 PM EDT.
Torrential downpours are occurring with these storms, and may cause
localized flooding in poor drainage areas. Do not drive your vehicle
through flooded roadways.
Frequent cloud to ground lightning are also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3982 7568 3984 7560 3988 7559 3993 7554
3998 7545 3998 7527 4000 7505 3999 7506
3998 7501 3995 7502 3991 7495 3977 7501
3963 7519 3970 7550 3972 7551 3971 7553
3976 7575
TIME...MOT...LOC 2032Z 273DEG 24KT 3993 7545 3979 7544
JRKSpecial weather statement, Aug 18, 4:54 PM EDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
454 PM EDT SAT AUG 18 2018
NJZ018-019-PAZ071-182115-
Northwestern Burlington-Camden-Philadelphia-
454 PM EDT SAT AUG 18 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN AND CENTRAL
PHILADELPHIA COUNTIES...
At 452 PM EDT, a strong thunderstorm was located over Roxborough, or
near Philadelphia, moving east at 25 mph.
Winds up to 50 mph are possible with this storm.
This storm will be near...
Center City around 500 PM EDT.
Kensington around 505 PM EDT.
Camden around 510 PM EDT.
Palmyra, Wissinoming, Tacony and Holmesburg around 515 PM EDT.
Other locations impacted by this storm include Cinnaminson, Riverton,
Pennsauken, Moorestown-Lenola and Penn Wynne.
Brief torrential downpours are occurring with this storm, and may
cause localized flooding in poor drainage areas. Do not drive your
vehicle through flooded roadways.
Cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3996 7497 3997 7527 3998 7527 4001 7521
4002 7523 4003 7522 4006 7499
TIME...MOT...LOC 2052Z 258DEG 17KT 3999 7520
JRKSpecial weather statement, Aug 18, 5:16 PM EDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
516 PM EDT SAT AUG 18 2018
NJZ017>019-027-PAZ071-182200-
Northwestern Burlington-Camden-Southeastern
Burlington-Gloucester-Philadelphia-
516 PM EDT SAT AUG 18 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...NORTH CENTRAL
GLOUCESTER...CENTRAL BURLINGTON AND CENTRAL PHILADELPHIA COUNTIES...
At 515 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Willingboro to Ben Franklin Bridge to
near Bellmawr. Movement was east at 30 mph.
Winds up to 45 mph are possible with these storms.
These storms will be near...
Voorhees, Jacksonville, Columbus, Springdale and Greentree around
530 PM EDT.
Evesham, Mount Laurel, Berlin, Jobstown, Ramblewood, Marlton
Lakes, Marlton and Atco around 535 PM EDT.
Willingboro, Chesilhurst, Wrightstown and Georgetown around 540 PM
EDT.
Browns Mills around 545 PM EDT.
Medford, Lumberton and Mount Holly around 550 PM EDT.
Tabernacle, Shamong and Leisuretowne around 555 PM EDT.
Pemberton around 600 PM EDT.
Torrential downpours are occurring with these storms, and may cause
localized flooding in poor drainage areas. Do not drive your vehicle
through flooded roadways.
Frequent cloud to ground lightning are also occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3989 7460 3978 7467 3972 7476 3980 7518
3995 7519 4001 7513 4005 7484 4013 7458
4004 7453
TIME...MOT...LOC 2115Z 263DEG 27KT 4002 7488 3997 7512 3984 7511
JRKSpecial weather statement, Aug 18, 5:55 PM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
555 PM EDT SAT AUG 18 2018
NJZ013-019-020-027-182230-
Northwestern Burlington-Ocean-Western Monmouth-Southeastern
Burlington-
555 PM EDT SAT AUG 18 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN...
NORTHEASTERN BURLINGTON AND SOUTH CENTRAL MONMOUTH COUNTIES...
At 554 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Woodruff to near Mount Holly to
Leisuretowne. Movement was east at 25 mph.
Winds up to 45 mph are possible with these storms.
These storms will be near...
Woodruff around 600 PM EDT.
Cassville around 610 PM EDT.
Presidential Lakes Estates, Presidential Lakes and Browns Mills
around 615 PM EDT.
Jackson, Lakehurst and Pine Ridge At Crestwood around 620 PM EDT.
Cedar Glen West, Leisure Village West-Pine Lake Park, Holiday
City-Berkeley and Vista Center around 625 PM EDT.
Toms River, Lakewood, Cedar Glen Lakes and Whiting around 630 PM
EDT.
Other locations impacted by these storms include Country Lake
Estates, Pemberton Heights, New Egypt, Leisure Knoll, Crestwood
Village, Fort Dix, McGuire AFB, Holiday City, Silver Ridge and
Holiday Heights.
Torrential downpours are occurring with these storms, and may cause
localized flooding in poor drainage areas. Do not drive your vehicle
through flooded roadways.
Cloud to ground lightning is also occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
LAT...LON 4017 7418 3997 7423 3991 7434 3986 7446
3986 7472 3988 7479 3999 7483 4007 7477
TIME...MOT...LOC 2154Z 262DEG 23KT 4005 7453 4000 7475 3989 7472
JRKLocal storm report, Aug 18, 7:46 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 PM EDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM MARINE TSTM WIND 2 SSW SEASIDE HEIGHTS 39.91N 74.09W
08/18/2018 M40 MPH ANZ451 NJ MESONET
&&
EVENT NUMBER PHI1801407
JRKSpecial weather statement, Aug 18, 8:52 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
852 PM EDT SAT AUG 18 2018
NJZ020-026-027-190115-
Coastal Ocean-Ocean-Southeastern Burlington-
852 PM EDT SAT AUG 18 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...
At 852 PM EDT, a strong thunderstorm was located over Old Halfway, or
14 miles southwest of Toms River, moving east at 15 mph.
Winds up to 40 mph are possible with this storm.
This storm will be near...
Bamber Lake around 910 PM EDT.
Barnegat and Brookville around 915 PM EDT.
Other locations impacted by this storm include Island Heights,
Gilford Park, South Toms River, Waretown and Holiday Heights.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3980 7409 3987 7409 3986 7413 3981 7417
3978 7411 3980 7417 3977 7419 3974 7449
3991 7450 3996 7411 3994 7415 3993 7411
3990 7414 3987 7413 3988 7409 3994 7409
3995 7407
TIME...MOT...LOC 0052Z 269DEG 13KT 3983 7440
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:52 PM EDT | Special Weather Statement | PHI | Ocean | 23 min |
| Aug 18, 9:07 PM EDT | Special Marine Warning | PHI | 83 min | |
| Aug 19, 1:03 AM EDT | Areal Flood Advisory | PHI | Cape May | 4 hr |
| Aug 19, 3:31 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 101 min |
| Aug 19, 4:11 AM EDT | Areal Flood Warning | PHI | Ocean | 4 hr |
| Aug 19, 10:00 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 110 min |
| Aug 19, 2:05 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 8 hr |
| Aug 18, 9:49 PM EDT | Special Weather Statement | PHI | Kent | 26 min |
| Aug 19, 1:11 AM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 3 hr |
Nearby
Special Marine Warnings in New Jersey, 2018Every special marine warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.